# SDR ASAA2013041394454

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 21,918 hours, 6,514 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Fcc
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LAND VERIFY TEST FCC B FAILED SPEED/ STAB TEST, MSG 22-00026 S154 ELV POS TRIED TEST SEVERAL TIMES.  COULD NOT DUPLICATE. PERFORMED FIM22-12/812, FOUND FAULT NOT ACTIVE.  ACCOMPLISHED DFCS FLT FAULT REVIEW, CURRENT STATUS NR 10 CK, EXTENDED MAINT TEST NR 60.30, 32, & 35 SEVERAL TIMES, AND LAND VERIFY NR 49 TEST TWICE.  ALL TEST NORMAL, & NO FAULT LOGGED, REF MM22-11-00. NO HISTORY 30 DAYS.
